# SDR ASOA20131003242

- Difficulty date: October 3, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 20,237 hours, 11,789 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Unsecure
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

DIVERTED FOR LOUD VIBRATION AND NOISE,  APPEARS TO BE FROM NR 1 A/C PACK.  A BURNING ODOR WAS EVIDENT.  VIBRATION AND NOISE GREW LOUDER WITH INCREASED AIRSPEED.  MX FOUND BOLT ON UPPER HEAT EXCHANGER MOUNT MISSING WASHER AND NUT INSTALLED IAW AMM 20-10-01.  NO VIBRATION NOTED OR BURNING ODOR NOTED.  ACFT APPROVED FOR RETURN TO SERVICE.
